# SDR AALA202504038001

- Difficulty date: March 31, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 77,513 hours, 29,946 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Horn
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EVACUATION ALARM AT DOOR 3L INOPERATIVE. REPLACED 3L DOOR LOUD SPEAKER FOR THE EVACUATION ALARM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY EVACUATION SIGNALING SYSTEM PER AMM 23-73-00-710-026-A.
